# SDR UALA2013022201071

- Difficulty date: February 21, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N805UA
- Make and model: Airbus A319-131
- Aircraft serial: 783
- Aircraft time: 51,077 hours, 20,518 cycles
- Engine: Iae V2522A5
- System (JASC): 7160 · Engine Air Intake System
- Part: Rivet
- Condition: Missing
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORT:  MISSING RIVET-UPPER PIN NIB FAIRING -OUTBOARD SIDE- NR 1 ENGINE RIVET TO BE REPLACED WITHIN 50 FLT HRS REPLACED MISSING FASTENER REF SRM 51-00.
